gastroenterologist-icon
Loosemotions since 15days
Upper abdomen pain,loose motions,...one of my family doctor it was due to use of augmentin 625 tablets.... I am using BIFILAC as per his suggestion,when I stop taking BIFILAC again motions started. Don't know what is the problem. Am new to bangalore, foodchange is main problem with me.kindly help me regarding this
242 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Bhaskar Murthy.V
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hi    as doctor told augmentin cause loose motion . reduce spicy items in your food. take curd daily. if it till persists it may be due new infection show to a nearby general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello. augmentin can disrupt the normal bacterial flora of the gut. so because of that you can have loose motions. have curd everyday twice or thrice. gradually the flora grows and your problems get settled . but if its persistent, you need to visit a surgeon. because it could be something else. regards
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.